# SDR P5CA2014080400023

- Difficulty date: August 4, 2014
- Submitted: August 4, 2014
- Operation: Air carrier
- Aircraft: N416MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32838
- Aircraft time: 54,169 hours, 8,764 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1480 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD FRAME WEB CRACKED AT STA 1480, LBL & NBSP; 110, WL 140, REPAIRED THE DAMAGED AREA IAW EI T2014A53B-2429, REV 2.
